# SDR CA060309007

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,673 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 99103386
- Condition: Fluctuates
- Location: Connector
- Part time: 10,376 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT FUEL FLOW INDICATOR STATED FLUCUATING FROM 80 LBS - 350 LBS/HR.  A/C RETURNED TO BASE AND UPON INSPECTION BY MAINT.  IT WAS DISCOVERED THAT THE CANNON PLUG ATTACHED TO THE FUEL FLOW TRANSDUCER WAS DIRTY.  CONNECTION WAS CLEANED, A/C GROUND RUN SERVICEABLE AND RETURNED TO SERVICE.  (MFG OF THE FUEL FLOW INDICATION IS: RIGAN DATA SYSTEMS) (TC NR 20060309007)
